BibTeX record journals/moc/Georgoulis08

download as .bib file

@article{DBLP:journals/moc/Georgoulis08,
  author       = {Emmanuil H. Georgoulis},
  title        = {Inverse-type estimates on \emph{hp}-finite element spaces and applications},
  journal      = {Math. Comput.},
  volume       = {77},
  number       = {261},
  pages        = {201--219},
  year         = {2008},
  url          = {https://doi.org/10.1090/S0025-5718-07-02068-6},
  doi          = {10.1090/S0025-5718-07-02068-6},
  timestamp    = {Wed, 17 Feb 2021 09:01:17 +0100},
  biburl       = {https://dblp.org/rec/journals/moc/Georgoulis08.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics